# SDR AALA202303142271

- Difficulty date: March 11, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A320*
- Aircraft serial: 3924
- Aircraft time: 46,202 hours, 17,035 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R CHECK DOOR PRESSURE LIGHT ON. MAINTENANCE SERVICED 2R DOOR ASSIST BOTTLE PER AMM 52-10-00.
